Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 108, NWS Cleveland, OH

September 4, 20154 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 4:28 PM EDT for 4 counties in Ohio. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2015, 4:28 PM EDT (20:28 UTC)
Expired
Sep 4, 2015, 5:30 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS51 KCLE 042028
SVRCLE
OHC043-077-143-147-042130-
/O.NEW.KCLE.SV.W.0108.150904T2028Z-150904T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HURON COUNTY IN NORTH CENTRAL OHIO...
  ERIE COUNTY IN NORTH CENTRAL OHIO...
  SOUTHEASTERN SANDUSKY COUNTY IN NORTHWESTERN OHIO...
  NORTHEASTERN SENECA COUNTY IN NORTHWESTERN OHIO...

* UNTIL 530 PM EDT

* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLYDE...OR
  10 MILES EAST OF FREMONT...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SANDUSKY...NORWALK...BELLEVUE...CLYDE...MILAN...NORTHERN MILAN...
  CASTALIA...MONROEVILLE...BERLIN HEIGHTS...BAY VIEW...REPUBLIC...
  VICKERY...BLOOMINGVILLE...FLAT ROCK...SANDUSKY SOUTH AND FAIRVIEW
  LANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4143 8296 4142 8292 4145 8284 4147 8283
      4144 8276 4146 8271 4149 8269 4147 8266
      4148 8269 4145 8269 4138 8248 4112 8248
      4111 8303
TIME...MOT...LOC 2028Z 281DEG 10KT 4131 8291 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
2 follow-up statements
349 
WWUS51 KCLE 042104
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
504 PM EDT FRI SEP 4 2015

OHC143-147-042113-
/O.CAN.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
SANDUSKY OH-SENECA OH-
504 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY AND
NORTHEASTERN SENECA COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4129 8284 4144 8278 4144 8275 4145 8269
      4140 8254 4138 8252 4138 8248 4112 8248
      4112 8283 4127 8284
TIME...MOT...LOC 2103Z 290DEG 14KT 4130 8263 4117 8275 4111 8277 

$$

OHC043-077-042130-
/O.CON.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
HURON OH-ERIE OH-
504 PM EDT FRI SEP 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HURON AND ERIE COUNTIES...

AT 503 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MILAN TO 8 MILES SOUTHEAST OF BELLEVUE TO NEAR 
WILLARD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SANDUSKY...NORWALK...BELLEVUE...MILAN...NORTHERN MILAN...
MONROEVILLE...BERLIN HEIGHTS...BLOOMINGVILLE...SANDUSKY SOUTH AND
FAIRVIEW LANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 8284 4144 8278 4144 8275 4145 8269
      4140 8254 4138 8252 4138 8248 4112 8248
      4112 8283 4127 8284
TIME...MOT...LOC 2103Z 290DEG 14KT 4130 8263 4117 8275 4111 8277 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
191 
WWUS51 KCLE 042119
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
519 PM EDT FRI SEP 4 2015

OHC043-077-042130-
/O.CON.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
HURON OH-ERIE OH-
519 PM EDT FRI SEP 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HURON AND ERIE COUNTIES...

AT 519 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILAN TO NEAR NORTHERN MILAN TO NEAR NORWALK TO 6
MILES NORTHEAST OF WILLARD...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORWALK...MILAN...NORTHERN MILAN...MONROEVILLE AND BERLIN HEIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 8272 4138 8248 4112 8248 4112 8276
      4128 8273
TIME...MOT...LOC 2119Z 272DEG 10KT 4135 8260 4128 8257 4116 8257 4112
8264

HAIL...0.75IN
WIND...60MPH
 
$$

MULLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:05 PM EDT, 23 minutes earlier.

Area forecast discussion, Sep 4, 4:05 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT FRI SEP 4 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL
WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE
AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY
STATIONARY THROUGH LABOR DAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER LEVEL LOW PRESSURE WITH A LOBE OF ENERGY ROTATING ALONG ITS
SOUTH SIDE. THIS HAS BEEN ENOUGH TO ADD SOME LIFT TO AN ALREADY
UNSTABLE ATMOSPHERE. 2000-3000 CAPES WILL ALLOW FOR SOME ROBUST
TOWERS WITH THE POTENTIAL FOR STRONG DAMAGING WINDS. CURRENT
THINKING IS THAT MOST OF THE COVERAGE WILL BE ACROSS THE WESTERN
COUNTY WARNING AREA. HOWEVER IF WE CAN STILL GET ENOUGH HEATING
EARLY THIS EVENING TO NUDGE TEMPERATURES UP TO THE CONVECTIVE
TEMPS THERE STILL COULD BE SOME ISOLATED TO SCATTERED DEVELOPMENT.
THIS MAY END UP BEING OVERKILL FOR THE EASTERN COUNTY WARNING AREA
AND THE NEXT SHIFT WILL BE ABLE TO DECREASE POPS ACROSS THE EAST
WITH THE EVENING UPDATE.

OTHERWISE IT LOOKS LIKE ANOTHER WARM NIGHT WITH LOWS GENERALLY IN
THE MIDDLE 60S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL
MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE
AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT
APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO
NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR
THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT
PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL
RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW
TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL
MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE
EASTERN UNITED STATES BY THE END OF THE WEEK.

THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE
FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH
WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND
MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST
THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD
FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL
FOLLOW THE SECONDARY COLD FRONT.

FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE
FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD
OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE
THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE
FORECAST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
ANOTHER TOUGH SET OF TAFS THIS AFTERNOON WITH THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS. A SCATTERED TO BROKEN CU DECK FROM THE
REMNANT MCS FROM THIS MORNING IS MOVING OFF TO THE SOUTHEAST
IMPACTING MAINLY CAK AND YNG. CLEARING SKIES TO THE WEST HAS
ALLOWED FOR SOME THUNDERSTORMS TO DEVELOP OVER EASTERN INDIANA AND
EXTREME WESTERN OHIO. OUTFLOW FROM THIS COMPLEX OF
THUNDERSTORMS...ALONG WITH DAYTIME HEATING...COULD SPARK
THUNDERSTORMS THAT COULD IMPACT A MAJORITY OF THE TAF SITES THIS
AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP SHOULD DISSIPATE BY 02Z
WITH THE LOSS OF DAYTIME HEATING.

GIVEN A SIMILAR AIRMASS TO THE LAST FEW NIGHTS...ADDED MOISTURE
FROM RECENT RAINFALL...AND LIGHT WINDS OVERNIGHT...EXPECTING MVFR
FOG TO FORM AT ALL TAF SITES AND FOR SOME PATCHY IFR FOG TO ALSO
BE POSSIBLE.

OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. SCATTERED
THUNDERSTORMS MAY DEVELOP AGAIN SATURDAY...BECOMING MORE ISOLATED
BY SUNDAY.

&&

.MARINE...
LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT
SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST
TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND
THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO
QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE
HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE
PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 4:12 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
412 PM EDT FRI SEP 4 2015

OHZ003-006>011-017>020-027>031-036>038-047-052015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-
HOLMES-KNOX-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE. THE STORMS
WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

LEZ061-142>149-162>169-052015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-021>023-032-033-089-PAZ001>003-052015-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 4, 10:50 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT FRI SEP 4 2015

OHZ032-041515-
STARK-
1050 AM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK COUNTY...

AT 1049 AM EDT...A STRONG THUNDERSTORM WAS OVER NAVARRE...OR 11 MILES
SOUTHWEST OF CANTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...MASSILLON...BREWSTER...NAVARRE...WAYNESBURG...EAST SPARTA...
WILMOT...BEACH CITY...MEYERS LAKE...HILLS AND DALES AND PERRY
HEIGHTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.

LAT...LON 4073 8165 4083 8143 4065 8123 4065 8143
      4066 8144 4065 8152 4064 8164
TIME...MOT...LOC 1449Z 327DEG 26KT 4069 8153

SEFCOVIC
Special weather statement, Sep 4, 2:25 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT FRI SEP 4 2015

OHZ017-041915-
HANCOCK-
225 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS OVER PANDORA...OR NEAR
BLUFFTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FINDLAY...BLUFFTON...ARLINGTON...RAWSON...VANLUE...MOUNT BLANCHARD...
BENTON RIDGE...JENERA...MOUNT CORY AND WILLIAMSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4108 8388 4107 8346 4095 8346 4095 8348
      4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1824Z 268DEG 16KT 4094 8394

SEFCOVIC
Local storm report, Sep 4, 2:45 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             5 S FREMONT             41.28N 83.11W
09/03/2015  E0.88 INCH       SANDUSKY           OH   TRAINED SPOTTER

0225 PM     HAIL             2 N TIFFIN              41.15N 83.18W
09/03/2015  E1.00 INCH       SENECA             OH   EMERGENCY MNGR

0255 PM     HAIL             WOOSTER                 40.82N 81.93W
09/03/2015  E0.25 INCH       WAYNE              OH   TRAINED SPOTTER

0305 PM     TSTM WND DMG     SMITHVILLE              40.86N 81.86W
09/03/2015                   WAYNE              OH   TRAINED SPOTTER

            2 LARGE TREES DOWNED

0305 PM     HAIL             SMITHVILLE              40.86N 81.86W
09/03/2015  E0.25 INCH       WAYNE              OH   TRAINED SPOTTER

            WIND GUST ESTIMATED TO 50 MPH AND VERY HEAVY RAIN WITH A
            TSTM.

0410 PM     TSTM WND DMG     3 S GREEN               40.89N 81.44W
09/03/2015                   STARK              OH   EMERGENCY MNGR

            STARK EMA REPORTED SEVERAL TREES DOWN ON UTILITY TRAILER
            IN GREEN. LIGHTNING MAY HAVE STRUCK A HOME.

0415 PM     TSTM WND DMG     2 N GREEN               40.97N 81.44W
09/03/2015                   SUMMIT             OH   TRAINED SPOTTER

            MULTIPLE TREES DOWN. PEA-SIZED HAIL.

0420 PM     TSTM WND DMG     4 NW MEADVILLE          41.69N 80.20W
09/03/2015                   CRAWFORD           PA   911 CALL CENTER

            TWO TREES DOWN IN SUMMIT AND VERNON TWP.

0845 PM     TSTM WND DMG     2 SW BONO               41.62N 83.30W
09/03/2015                   OTTAWA             OH   PUBLIC

            FOUR LARGE HEALTHY TREES SNAPPED OR UPROOTED IN
            CURTICE/JERUSALEM TWP.

&&

SEFCOVIC
Special weather statement, Sep 4, 3:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015

OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...

AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
      4070 8344 4071 8349 4082 8350 4082 8352
      4090 8351 4091 8348 4099 8346 4099 8311
      4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340

SEFCOVIC
Special weather statement, Sep 4, 3:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015

OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...

AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
      4152 8298 4151 8299 4152 8289 4159 8284
      4153 8282 4150 8273 4151 8281 4146 8304
      4145 8304 4142 8294 4145 8285 4126 8284
      4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306

JAMISON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:01 PM EDTSpecial Marine WarningCLE119 min
Sep 3, 8:29 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa61 min
Sep 3, 8:32 PM EDTSpecial Marine WarningCLE118 min
Sep 4, 10:50 AM EDTSpecial Weather StatementCLEStark25 min
Sep 4, 2:25 PM EDTSpecial Weather StatementCLEHancock50 min
Sep 4, 3:37 PM EDTSpecial Weather StatementCLEMarion, Wyandot53 min
Sep 4, 3:44 PM EDTSpecial Weather StatementCLESandusky31 min
Sep 4, 3:51 PM EDTSevere Thunderstorm WarningCLESandusky39 min
Sep 4, 4:43 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky2 hr
Sep 4, 5:30 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.